# SDR IXXA20170320167

- Difficulty date: March 1, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1153 FROM LBL 36 - 48 CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07. REPLACED IAW SRM 51-40-02.
